# SDR DALA2020080432707

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,816 hours, 39,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MERGENCY LIGHTS FROM SEAT 38D-42D ARE INOPERATIVE.  REPLACED THE BATTERY PACK M735. SYSTEM OPERATION NORMAL.
